# SDR AWXA0000551

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C2725F30
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD ENTRY DOOR CUTOUT LWR SIDE EXT SKIN CRACKED AT FS 330.  FABED AND INSTALLED REPAIR PARTS IAW EO 53-44-01 AND DWG 65C2725F.
